# SDR DALA2020030501634

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 48,911 hours, 32,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD UPPER LEFT OVERWING EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT CHARGER REF B717 AMM 33-51. OPERATION CHECK WAS GOOD. OK FOR SERVICE. (LP #6934282)
